Skip to Content
Anonymous

Can taking Lithium cause night sweats?

Question is Closed
Report Favorite

Answers (1)

16 Aug 2009

Sorry, from the search I did, I could not find any information that included night sweats as a side effect of taking lithium. http://www.drugs.com/sfx/lithium-side-effects.html

However, it should be noted

"... Taking this medication can make it easier for you to become dehydrated, especially if you have any vomiting or diarrhea, if you are outdoors in the sun, or if you exercise vigorously or sweat more than usual. Dehydration can increase some of the side effects of lithium.
Drink extra fluids each day to keep from getting dehydrated while you are taking lithium. Tell your doctor if you have been sweating excessively, or if you are sick with fever, vomiting, or diarrhea for more than a few hours.

To be sure this medication is not causing harmful effects, your kidney function will need to be tested on a regular basis. Do not miss any scheduled visits to your doctor... "

For more information see http://www.drugs.com/lithium.html

Votes: +0
Anonymous 16 Aug 2009

Thank you much!

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Linzess - Has lizness caused you chils or night sweats?

The lizness is helping the ibs but I have been having chill episodes and then night sweats... curious if anyone else has?

1 answer 17 Nov 2013

What do I do about night sweats. Have been taking 150mg effexor xr for 6 years and wake up more?

... than one time a night, especially in winter when the heat comes on, sweaty and cold. It sucks. Does anyone know what to do about this? Frank

6 answers 23 Dec 2013

I have been using Jinteli for less than a week to reduce my hot flashes and night sweats and to?

... reduce night sweats, hot flashes and vaginal discomfort. How long does it take before I begin feeling results? My night sweats have actually ...

1 answer 17 Jun 2014

Does anyone else suffer from extreme nightsweats while taking Effexor?

I am currently on 150mg of Effexor. Overall I am very happy with my progress but the only problem I have is that I have terrible nightsweats. The ...

10 answers 26 Jun 2014

Night sweats, will lovinox or metiform or glipizide cause this? How to make it stop?

Night sweats so bad changing up to 4 times per night... no fever, just a lot of sweat. Taking lovinox, metiform and glipizide along with hydroc/soap

1 answer 13 Apr 2016